MathSciNet Relay Station
MathSciNet bibliographic data
MR1296558 53C22 (53C20 58F17)
Eberlein, Patrick Geometry of $2$-step nilpotent groups with a left invariant metric. Ann. Sci. École Norm. Sup. (4) 27 (1994), no. 5, 611–660.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement